# SDR NWAA081079753

- Difficulty date: March 18, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- Aircraft time: 87,762 hours, 78,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT TWO OF THE EMERGENCY PATHWAY LIGHTS FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE FOUND OPEN WIRES IN THREE LOCATIONS AND REPAIRED THEM AND THEN RETURNED THE AIRCRAFT TO SERVICE.
